Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 19, NWS Melbourne, FL

April 25, 20104 counties in Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 25, 2010, 7:26 PM EDT for 4 counties in Florida. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2010, 7:26 PM EDT (23:26 UTC)
Expired
Apr 25, 2010, 8:15 PM EDT
In force
49 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 64 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:55 PM EDTTSTM WND GST 55Scottsmoor, FLSMALL TREE LIMBS DOWN, NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES. TEMPERATURE DROPPED 15 DEGREES IN 15 MINUTES. 55 MPH GUST FROM THE WNW.
Apr 25, 7:55 PM EDTHAIL 0.5Scottsmoor, FLHAIL 0.25 TO 0.50 INCH
Apr 25, 8:18 PM EDTTSTM WND GST 42Kennedy Space Center, FLKTTS OBSERVATION AT SHUTTLE LANDING FACILITY 0018Z WIND 30023G35KT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 12:18 PM EDTTornado WatchSPC8 hr
Apr 25, 6:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

617 
WUUS52 KMLB 252326
SVRMLB
FLC009-095-117-127-260015-
/O.NEW.KMLB.SV.W.0019.100425T2326Z-100426T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
726 PM EDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA
  EAST CENTRAL ORANGE COUNTY IN FLORIDA
  EASTERN SEMINOLE COUNTY IN FLORIDA
  SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA

* UNTIL 815 PM EDT.

* AT 719 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MAYTOWN TO GENEVA...AND MOVING
  NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  TITUSVILLE...MIMS...BETHUNE BEACH...SCOTTSMOOR...OAK HILL...
  ELDORA...KENNEDY SPACE CENTER...APOLLO BEACH...MERRITT ISLAND      
  WILDLIFE REFUGE...HAULOVER CANAL...PLAYALINDA BEACH...INTERSTATE   
  95 BETWEEN MILE MARKERS 220 AND 245...AND US 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2847 8053 2848 8059 2858 8060 2849 8064
      2851 8073 2860 8073 2859 8076 2864 8079
      2869 8079 2871 8075 2879 8084 2851 8078
      2859 8121 2880 8123 2897 8088 2886 8083
      2889 8081 2897 8086 2898 8085 2860 8058
TIME...MOT...LOC 2325Z 237DEG 26KT 2883 8097 2872 8109

$$


MOSES
2 follow-up statements
196 
WWUS52 KMLB 252355
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
755 PM EDT SUN APR 25 2010

FLC009-095-117-127-260015-
/O.CON.KMLB.SV.W.0019.000000T0000Z-100426T0015Z/
ORANGE-SEMINOLE-VOLUSIA-BREVARD-
755 PM EDT SUN APR 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHERN BREVARD...SOUTHEASTERN VOLUSIA...EASTERN SEMINOLE AND
EAST CENTRAL ORANGE COUNTIES...

AT 747 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM SHILOH TO CHULUOTA...MOVING 
SOUTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIMS...
HAULOVER CANAL...LAGRANGE...KLONDIKE BEACH...TITUSVILLE...MERRITT 
ISLAND WILDLIFE REFUGE...SCOTTSMOOR...INTERSTATE 95...STATE ROUTE 
50...STATE ROUTE 46...AND KENNEDY SPACE CENTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2847 8053 2848 8059 2858 8060 2849 8064
      2851 8073 2860 8073 2859 8076 2864 8079
      2869 8079 2871 8075 2879 8084 2851 8078
      2859 8121 2880 8123 2897 8088 2886 8083
      2889 8081 2897 8086 2898 8085 2860 8058
TIME...MOT...LOC 2353Z 307DEG 40KT 2877 8078 2861 8097

$$


MOSES
409 
WWUS52 KMLB 260018
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
818 PM EDT SUN APR 25 2010

FLC009-095-117-127-260027-
/O.EXP.KMLB.SV.W.0019.000000T0000Z-100426T0015Z/
ORANGE-SEMINOLE-VOLUSIA-BREVARD-
818 PM EDT SUN APR 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREVARD...
SOUTHEASTERN VOLUSIA...EASTERN SEMINOLE AND EAST CENTRAL ORANGE
COUNTIES HAS EXPIRED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAS EXITED THE WARNING 
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. GUSTY WINDS AND 
HEAVY RAINS WILL CONTINUE TO BE POSSIBLE ACROSS THE WARNED AREA. 
ADDITIONAL STRONG STORMS MAY MOVE ACROSS PORTIONS OF THIS AREA 
WITHIN THE NEXT HOUR. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR EAST CENTRAL FLORIDA.

LAT...LON 2847 8053 2848 8059 2858 8060 2849 8064
      2851 8073 2860 8073 2859 8076 2864 8079
      2869 8079 2871 8075 2879 8084 2851 8078
      2859 8121 2880 8123 2897 8088 2886 8083
      2889 8081 2897 8086 2898 8085 2860 8058
TIME...MOT...LOC 2355Z 307DEG 40KT 2876 8076 2860 8095

$$


MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:17 PM EDT, 9 minutes earlier.

Area forecast discussion, Apr 25, 7:17 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT SUN APR 25 2010

.UPDATE...QUICK UPDATE TO W/W/A SECTION FOR NEW SVR WATCH 106
WHICH REPLACES TOR WATCH 104.

&&

.PREV DISCUSSION... /ISSUED 240 PM EDT SUN APR 25 2010/

DISCUSSION...

CURRENT/TNGT...PREFRONTAL TROUGH/BKN SQLN PUSHING THROUGH MARION
...ALACHUA AND PUTNAM COS ATTM. LOOKS AS THOUGH THERE HAS BEEN
ENOUGH SWD PROPAGATION THAT THE LINE MAY CLIP NRN LAKE/VOLUSIA
COS A BIT EARLIER THAN ORIGINALLY ANTICIPATED 3-4 PM). WATCHING
IMPRESSIVE BOWING SEGMENT IN MARION CO ATTM. ADDITIONAL DEVELOPMENT
LKLY BACK TWD NATURE COAST/TPA AREA AS WELL AS ALONG OUTFLOW BDRY
SPAWNED BY ONGOING STRONG STORMS. TOR WATCH FOR THE NRN 4 COS TIL
8 PM. WILL NEED TO MONITOR SWD PROGESS OF LINE AS WELL AS HOW WELL
IT HOLDS TOGETHER TO DETERMINE WHETHER WATCH MAY NEED TO BE EXTENDED
FARTHER SWD BY LATE AFTN/EARLY EVENING. SHRA/TS BAND PROGRESSES SWD
INTO SRN COS AFTER MIDNIGHT...SO WILL GO WITH 50-60 POPS AREAWIDE.

MONDAY...PRECIP THREAT WILL BE OVER ACROSS MUCH OF THE NRN COS BY
12Z BUT WILL LKLY REDEVELOP ACROSS THE SRN HALF OF THE CWA (OSCEOLA/
BREVARD SWD TO LAKE OKEE). THINK BY 18Z ACTIVITY WILL BE CONFINED
TO SRN 3 COS...AND MLKLY OVE SOUTH OF LAKE OKEE BY 21Z OR SO. HAVE
A WIDE NORTH-SOUTH POP GRAIDENT FROM POP FREE ACROSS THE NORTH TO
LKLY FOR THE SRN 3 COS. MAXES SHOULD REACH M-U80S AGAIN GIVEN WRLY
SFC FLOW...PROBABLY HIGHEST MAXES ACROSS THE NORTH HALF SINCE THEY
WILL RECEIVE LONGER INSOLATION.

00Z TUE-12Z WED...
THE DLM LOW OVER IL/IN WILL LIFT INTO NEW ENGLAND BY LATE TUE NIGHT
WHERE IT WILL MERGE WITH A SECOND TROF OVER THE CANADIAN MARITIMES.
AS IT DOES...IT WILL CRANK AN H85-H50 TROF CURRENTLY OVER THE UPR
MIDWEST/NRN GREAT PLAINS INTO THE LWR MS VALLEY TUE AFTN...INTO THE
DEEP SOUTH TUE NIGHT...THEN INTO THE FL PENINSULA BY DAYBREAK WED.
THIS TROF WILL PUSH A REINFORCING DRY/STABLE AIRMASS INTO THE FL
PENINSULA.

COOL AIR ADVECTION BEHIND THE COLD FRONT WILL DROP MIN TEMPS MON
NIGHT A SOLID 10F FROM SUN NIGHT MINS...READINGS GENERALLY IN THE
L60S AREAWIDE.  NEAR FULL SUN AND WRLY SFC/LOW LVL WINDS ON TUE WILL
ALLOW THE DRY POSTFRONTAL AIRMASS TO WARM QUICKLY...MAX READINGS TUE
IN THE L/M80S.  WEAK COLD AIR ADVECTION WITH THE REINFORCING TROF
TUE NIGHT WILL DROP MIN TEMPS INTO THE M/U50S ALONG AND N OF THE I-4
CORRIDOR...AND INTO THE U50S/L60S ALONG THE SPACE AND TREASURE
COASTS.

MOISTURE OVER FL AHEAD OF THE REINFORCING TROF WILL BE LOW AS THE
TROF WILL PUSH THRU TOO QUICKLY ON THE HEELS OF THE INITIAL COLD
FROPA TO ALLOW A LOW LVL RETURN FLOW TO DEVELOP.  FURTHERMORE...
MOISTURE WITHIN THE TROF ITSELF WILL BE LOW AS MOISTURE CURRENTLY
OVER THE MIDWEST WILL LIFT NE WITH THE PARENT STORM SYSTEM...LEAVING
THE CENTRAL//SRN PLAINS ON THE DRY SIDE.  POPS WILL NOT BE ZERO...
BUT BOTH THE ODDS AND THE IMPACT OF ANY PRECIP WILL BE TOO LOW TO
MENTION WITH THE AFTN PACKAGE.

WED-SAT...(PREV DISC)
WEST NORTHWEST FLOW ALOFT WED FLATTENS/ZONAL THU THEN A WEAK UPPER
RIDGE MOVES QUICKLY OVERHEAD FRI. AT THE SURFACE...HIGH PRESSURE
DOWN THE MIDDLE OF THE NATION MOVES SLOWLY EAST OVER THE GULF COAST
STATES AND NORTHERN GULF...ACROSS FLORIDA THU AND INTO THE ATLANTIC
FRI AND SAT. LIGHT WIND PATTERN WED AND THU BECOMES ONSHORE FRI AND
SAT AS THE HIGH SLIDES INTO THE ATLANTIC.

&&

.AVIATION...WILL NEED TO AMD AT LEAST THE NRN 2 TAFS (LEE-DAB) AND
LKLY SFB AS WELL SHORTLY FOR EARLIER ONSET OF TS GIVEN THE RECENT
SWD PROPAGATION OF TS. BAND IS STILL ORIENTED FAIRLY PARALLEL TO
STEERIGN FLOW...SO BAND LKLY SOT SLOW AS IT REACHES ISM-MCO AND
ESPECIALLY MLB-VRB BY THIS EVENING.

&&

MARINE...LATEST GFS WIND GUIDANCE SHOWS ~20KT WINDS PREVAILING
OVER THE OUTER WATERS A BIT LONGER THAN ADVERTISED...AND SINCE
WINDS ARE VEERING... SEAS ARE UNLKLY TO RISE (AND MAY DROP A BIT
CLOSER TO SHORE AS FLOW BCMS MORE WRLY. GIVEN THIS...WILL CHG SCA
TO "SCA FOR WINDS" ONLY AND EXTEND IT THRU 12Z MON. WRLY FLOW
PROGGED TO SUBSIDE AS MONDAY PROGRESSES...THOUGH CAUTIONARY STMT
SEEMS LKLY WELL OFFSHORE.

TUE-FRI... MODERATE TO FRESH WRLY BREEZE WILL PREVAIL BEHIND THE
COLD FRONT MON NIGHT INTO TUE AS A LARGE STORM SYSTEM PUSHES OFF
THE MID ATLC COAST. SHORT FETCH LENGTH WILL LIMIT SEAS TO 5FT OR
LESS...BUT THE OFFSHORE COMPONENT ALSO WILL KEEP DOMINANT PDS AOB
7SEC.

WINDS WILL DIMINISH BRIEFLY ON TUE AS THE STORM SYSTEM LIFTS INTO
NEW ENGLAND AND THE CANADIAN MARITIMES...BUT WILL RESTRENGTHEN BY
EARLY WED MORNING AND VEER TO THE W/NW AS A REINFORCING TROF PUSHES
THROUGH THE FL PENINSULA...SEAS 2-3FT NEARSHORE BUILDING TO 4-6FT
OFFSHORE BY MIDDAY WED.

WINDS WILL DIMINISH AND VEER TO THE N/NE WED NIGHT AS A BROAD HIGH
PRES RIDGE BUILDS OVER THE PENINSULA.  WINDS WILL CONTINUE TO VEER
TO THE SE AOB 10KTS THU/THU NIGHT...THEN TO THE S/SE 10-15KTS ON FRI
AS THE RIDGE BUILDS INTO THE SW ATLC.  SEAS DIMINISHING TO 1-3FT
NEARSHORE AND 2-4FT OFFSHORE WED NIGHT...TO 2FT OR LESS AREAWIDE ON
THU...THEN 2-3FT FRI.

FIRE WX...WRLY FLOW AND DRY AIR WILL ALLOW AFTN RH VALUES TO DROP
BELOW 40% TUE-THU AFTNS. CRITICAL VALUES MAY BE REACHED... HOWEVER
DURATIONS ARE NOT ANTICIPATED ATTM.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT MONDAY FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE.

AM...SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT MONDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 AM EDT MONDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...KELLY
AVIATION...CRISTALDI
METWATCH....MOSES
Hazardous weather outlook, Apr 25, 7:20 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
720 PM EDT SUN APR 25 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
720 PM EDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 2 AM FOR LAKE...VOLUSIA
...SEMINOLE...ORANGE...OSCEOLA...BREVARD...INDIAN RIVER AND OKEECHOBEE
COUNTIES...

...THUNDERSTORM IMPACT...
THE AIR MASS OVER EAST CENTRAL FLORIDA WILL REMAIN UNSTABLE TONIGHT
AHEAD OF AN APPROACHING PRE-FRONTAL TROUGH AND ASSOCIATED LINE OF
SHOWERS AND STORMS. THE LINE WHICH IS CURRENTLY MOVING THROUGH
LAKE AND VOLUSIA COUNTIES WILL PUSH SOUTHWARD TOWARD THE GREATER
SANFORD...ORLANDO AND KISSIMMEE SAINT CLOUD AREAS BETWEEN 8 AND
10 PM...THEN REACH AREAS FROM CENTRAL OSCEOLA AND SOUTHERN BREVARD
COUNTIES SOUTHWARD UNTIL FROM AROUND MIDNIGHT ONWARD.

THE MAIN THREATS WILL BE FROM LIGHTNING AND DAMAGING WIND GUSTS.
LARGE HAIL IS POSSIBLE AND AN ISOLATED TORNADO COULD ALSO OCCUR.

TORRENTIAL RAINFALL AMOUNTS OF 1 TO 3 INCHES IN STRONGER CELLS COULD
CAUSE TEMPORARY ROAD AND URBAN TYPE FLOODING.

...MARINE THUNDERSTORM GUST IMPACT...
THE BAND OF SHOWERS AND STORMS IS EXPECTED TO PUSH ACROSS THE
WATERS...STARTING THIS EVENING OFFSHORE VOLUSIA COUNTY...THEN
PROGRESSING SOUTHWARD. A FEW STORMS MAY PRODUCE WIND GUSTS OF 35
KNOTS OR GREATER. ISOLATED WATERSPOUTS ARE ALSO POSSIBLE NORTH OF
SEBASTIAN INLET.

...WIND AND SEA IMPACT...
HAZARDOUS BOATING CONDITIONS WILL EXIST IN THE OPEN ATLANTIC AS
SOUTH WINDS CONTINUE AROUND 20 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE THREAT FOR STORMS WILL SHIFT SLOWLY SOUTH OF FORT DRUM AND VERO
BEACH AHEAD OF THE FRONTAL PASSAGE THROUGH ABOUT NOON MONDAY. BEHIND
THE FRONT...THERE COULD BE AN INCREASING FIRE WEATHER CONCERN NORTH
OF KISSIMMEE AND TITUSVILLE DUE TO LOW HUMIDITIES ON BOTH TUESDAY
AND WEDNESDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER LATE TODAY AND SELF ACTIVATE
IF NECESSARY.

CRISTALDI

In the hours before

Special weather statement, Apr 25, 2:39 PM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EDT SUN APR 25 2010

FLZ041-044>046-141-144-252000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
239 PM EDT SUN APR 25 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
NORTHWESTERN ORANGE COUNTY...NORTHERN SEMINOLE COUNTY...VOLUSIA
COUNTY...

* UNTIL 400 PM EDT.

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 25
MILES WEST OF LAKE GEORGE...MOVING EAST AT 60 MPH. ADDITIONAL STORMS
WILL BE DEVELOP SOUTHWARDS OF THIS LINE INTO NORTHERN LAKE...VOLUSIA
AND THE ORLANDO METRO AREA OVER THE NEXT FEW HOURS.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF
HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. SEEK
SHELTER UNTIL THESE STORMS PASS.

LAT...LON 2915 8096 2880 8073 2879 8074 2887 8080
      2885 8082 2879 8079 2878 8096 2877 8097
      2866 8196 2896 8196 2896 8166 2929 8165
      2932 8168 2940 8143 2940 8141 2927 8140
      2927 8116 2941 8116 2943 8109
TIME...MOT...LOC 1835Z 259DEG 63KT 2957 8189 2942 8184
          2928 8192

MOSES
Special weather statement, Apr 25, 6:34 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EDT SUN APR 25 2010

FLZ041-044>046-141-144-252330-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
634 PM EDT SUN APR 25 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
NORTHWESTERN ORANGE COUNTY...NORTHWESTERN SEMINOLE COUNTY...VOLUSIA
COUNTY...

* UNTIL 730 PM EDT.

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
EMERALDA...FRUITLAND PARK...AND BUSHNELL...MOVING EAST AT 40 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A TORNADO WATCH REMAIN IN EFFECT FOR THE AREA UNTIL 8 PM EDT.

LAT...LON 2915 8096 2910 8091 2908 8091 2888 8079
      2888 8081 2892 8083 2898 8089 2888 8083
      2867 8196 2896 8196 2897 8166 2929 8165
      2932 8168 2940 8142 2927 8140 2927 8116
      2941 8116 2943 8109
TIME...MOT...LOC 2232Z 259DEG 34KT 2896 8170

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:39 PM EDTSpecial Weather StatementMLBLake, Volusia81 min
Apr 25, 2:50 PM EDTSmall Craft Advisory for WindsMLB43 hr
Apr 25, 3:08 PM EDTSpecial Marine WarningMLB56 min
Apr 25, 6:34 PM EDTSpecial Weather StatementMLBLake, Volusia56 min
Apr 25, 7:29 PM EDTSpecial Weather StatementMLBOrange46 min
Apr 25, 7:31 PM EDTSpecial Marine WarningMLB119 min
Apr 25, 7:38 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola, Seminole52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.